Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 317, NWS Atlanta, GA

June 15, 2011Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2011, 10:42 PM EDT for Laurens County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 10:42 PM EDT (02:42 UTC)
Expired
Jun 15, 2011, 11:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:35 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1682 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1682 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2119 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WUUS52 KFFC 160242
SVRFFC
GAC175-160315-
/O.NEW.KFFC.SV.W.0317.110616T0242Z-110616T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROCKLEDGE...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ORIANNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3246 8265 3246 8269 3241 8270 3236 8273
      3245 8290 3256 8275 3254 8268 3252 8268
      3252 8265 3250 8264
TIME...MOT...LOC 0243Z 293DEG 16KT 3244 8269

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:16 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 15, 10:16 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT WED JUN 15 2011

.UPDATE ...
STORMS ARE SHOWING A STEADY WEAKENING TREND ACROSS NORTH GA...AND
BEGINNING TO CLUSTER INTO MAINLY MODERATE RAIN PRODUCING STORMS WITH
OCCASIONAL CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL AND WIND GUSTS
TO 40 MPH THE MAIN THREATS WITH THESE STORMS. HAVE CLEARED ALL
COUNTIES FROM SVR WATCH NUMBER 478 THAT WAS ACROSS NORTH GA. WILL
HOLD ONTO SVR WATCH NUMBER 481 FOR ANOTHER HOUR OR SO...AND WILL
LEAN TOWARD CANCELING THIS WATCH EARLY IF STORMS CONTINUE TO SHOW A
WEAKENING TREND ACROSS THIS AREA AS EXPECTED. /39

.PREV DISCUSSION... /ISSUED 522 PM EDT WED JUN 15 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY
LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES
COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL
CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND
MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES
AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS
AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH
OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE
THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN
AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER
AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT
WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME
HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE
THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA
THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS
SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND
POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS
ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH
UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST
AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE
LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE
SHORT TERM.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP
SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE
THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE
ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY
GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR
MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT
ANYWHERE EACH DAY.

&&

.AVIATION...
00Z UPDATE...
TIMING OF CONVECTION COMBINED WITH WIND DIRECTION AFTER PASSAGE
OF STORMS IS CHALLENGE IN THIS FORECAST. ONCE LINE OF STORMS
CLEARS NORTHERN TAF SITES...WINDS COULD SNEAK IN FROM THE NE DUE TO
OUTFLOW FROM THE STORMS. SHOWERS COULD AFFECT NORTHERN TAF SITES
BETWEEN 08-12Z. CB NEAR END OF FORECAST PERIOD...BUT SOUTHERN SITES
HAVE BETTER CHANCES FOR CONVECTION COMPARED TO THE NORTH.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON CIGS AND VSBYS.
MEDIUM CONFIDENCE ON PCPN AND WINDS.
LOW CONFIDENCE ON TIMING OF CONVECTION.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  92  66  95 /  50  20  20  20
ATLANTA         71  93  72  93 /  50  20  20  20
BLAIRSVILLE     62  87  58  87 /  60  20  20  20
CARTERSVILLE    65  93  65  93 /  60  20  20  20
COLUMBUS        73  96  71  95 /  40  20  20  20
GAINESVILLE     68  91  69  92 /  50  20  20  20
MACON           70  94  69  95 /  40  20  20  20
ROME            66  93  65  93 /  60  20  20  20
PEACHTREE CITY  66  93  67  94 /  50  20  20  20
VIDALIA         72  95  72  97 /  40  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON...
PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Jun 15, 10:33 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT WED JUN 15 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1033 PM EDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS...WITH POSSIBLE ISOLATED SEVERE
THUNDERSTORMS...EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
NORTHWEST FLOW ALOFT IS ALLOWING SHORTWAVES TO RIPPLE THROUGH THE
PEACH STATE TONIGHT. THESE SHORTWAVES ACT AS A CATALYST FOR
SHOWERS AND THUNDERSTORMS TO DEVELOP.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS TONIGHT FROM THUNDERSTORMS IN NORTH AND
CENTRAL GEORGIA ARE GUSTY WINDS...FREQUENT CLOUD-TO-GROUND
LIGHTNING...AND HAIL.

.DISCUSSION...
SOME OF THE STRONGER THUNDERSTORMS MAY BE SEVERE WITH QUARTER-
SIZED HAIL AND WINDS GUSTING TO 60 MPH...MAINLY OVER CENTRAL
GEORGIA. AVAILABLE MOISTURE...CAPES ABOVE 1000 J/KG...AND
INTERACTIONS WITH THE UPPER LEVEL SHORTWAVES MAKE CENTRAL GEORGIA
A BETTER AREA FOR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS SECTIONS OF NORTH AND
CENTRAL GEORGIA FROM THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR TONIGHT ACROSS CENTRAL GEORGIA.
SPOTTERS IN NORTH GEORGIA ARE REQUESTED TO MONITOR AND FORWARD
REPORTS. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE
AT WEATHER.GOV/ATLANTA.

RAG/10

In the hours before

Special weather statement, Jun 15, 10:24 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 PM EDT WED JUN 15 2011

GAZ086-098-160300-
1024 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN AND EMANUEL COUNTIES UNTIL 1100 PM EDT...

AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES EAST OF GARFIELD TO NORRISTOWN
JUNCTION...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TREUTLEN AND EMANUEL COUNTIES THROUGH 1100 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORRISTOWN
JUNCTION...CANOOCHEE...GARFIELD...SWAINSBORO...ADRIAN...TWIN
CITY...GEORGE L SMITH STATE PARK...NORRISTOWN...COVENA...GILLIS
SPRINGS...LEXSY...NUNEZ...FIVE POINTS...STILLMORE AND OAK PARK.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3232 8223 3229 8231 3229 8235 3232 8236
      3235 8241 3234 8250 3252 8262 3253 8257
      3258 8260 3262 8253 3265 8226 3270 8209
      3261 8200
TIME...MOT...LOC 0224Z 331DEG 25KT 3267 8184 3257 8221
          3253 8252
Local storm report, Jun 15, 10:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND DMG     4 S MADISON             33.54N 83.47W
06/15/2011                   MORGAN             GA   911 CALL CENTER

            MORGAN COUNTY 911 RELAYED A REPORT OF A FEW TREES DOWN IN
            THE COUNTY. DISPATCH ALSO REPORTS POWER OUTAGES IN FOUR
            PARTS OF THE COUNTY.

&&

AGIBBS
Special weather statement, Jun 15, 10:31 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1031 PM EDT WED JUN 15 2011

GAZ019>021-030>032-041-160315-
1031 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK...
PAULDING...BARTOW...CHEROKEE...COBB...FLOYD AND HARALSON COUNTIES
UNTIL 1115 PM EDT...

AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WALESKA TO FELTON...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS POLK...PAULDING...BARTOW...CHEROKEE...COBB...FLOYD AND
HARALSON COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ANTIOCH...SENEY...FISH CREEK...ESOM HILL...
ETNA...ARAGON...CEDARTOWN...WALESKA...LAKE ARROWHEAD...SALACOA
VALLEY...TAYLORSVILLE...STILESBORO...CARTERSVILLE...EUHARLEE AND
KINGSTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3404 8542 3431 8479 3440 8458 3438 8458
      3439 8443 3437 8440 3435 8426 3419 8426
      3417 8435 3413 8436 3411 8442 3408 8442
      3379 8494 3381 8504 3376 8506 3388 8539
TIME...MOT...LOC 0232Z 270DEG 23KT 3431 8451 3391 8522
Local storm report, Jun 15, 10:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     WRENS                   33.21N 82.39W
06/15/2011                   JEFFERSON          GA   911 CALL CENTER

            JEFFERSON COUNTY 911 RELAYED A REPORT OF AT LEAST SIX
            TREES DOWN IN THE THE COUNTY. MOST OF THE DOWNED TREES
            ARE LOCATED IN WRENS.

&&

AGIBBS
Local storm report, Jun 15, 10:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     SANDERSVILLE            32.98N 82.81W
06/15/2011                   WASHINGTON         GA   PUBLIC

            NUMEROUS TREES AND POWERLINES DOWN. ONE TREE ON A CAR.
            POWER OUT ACROSS THE COUNTY.

&&

DDARBE
Special weather statement, Jun 15, 10:37 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT WED JUN 15 2011

GAZ001>004-160315-
1037 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 1115 PM EDT...

AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOYNTON TO CLOUDLAND CANYON STATE PARK...
MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH
1115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...
CHICKAMAUGA...FAIRVIEW...RISING FAWN...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...BLUE SPRING...RINGGOLD...SALEM...BEAUMONT...ROCK
SPRING AND LAFAYETTE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3494 8484 3492 8484 3491 8483 3489 8483
      3488 8482 3486 8482 3469 8519 3475 8557
      3481 8558 3499 8519 3499 8513
TIME...MOT...LOC 0237Z 282DEG 24KT 3494 8516 3480 8546

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:01 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe44 min
Jun 15, 8:06 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin24 min
Jun 15, 8:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 15, 8:25 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 15, 8:32 PM EDTSpecial Weather StatementFFCBartow13 min
Jun 15, 8:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 15, 8:37 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Walton53 min
Jun 15, 8:40 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding35 min
Jun 15, 8:46 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jun 15, 8:54 PM EDTSpecial Weather StatementFFCForsyth51 min
Jun 15, 9:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 15, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk17 min
Jun 15, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jun 15, 9:30 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Jun 15, 9:31 PM EDTSpecial Weather StatementFFCGordon44 min
Jun 15, 9:36 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton24 min
Jun 15, 10:03 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens42 min
Jun 15, 10:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton53 min
Jun 15, 10:09 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler51 min
Jun 15, 10:17 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more28 min
Jun 15, 10:24 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 15, 10:31 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Paulding, Polk44 min
Jun 15, 10:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen57 min
Jun 15, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield38 min
Jun 15, 10:43 PM EDTSevere Thunderstorm WarningFFCPaulding31 min
Jun 15, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler43 min
Jun 15, 10:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 15, 11:01 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett2 hr
Jun 15, 11:04 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Harris, Peach, Talbot, Taylor26 min
Jun 15, 11:19 PM EDTSpecial Weather StatementFFCCobb, Fulton, Haralson, Paulding41 min
Jun 15, 11:25 PM EDTSpecial Weather StatementFFCChattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more50 min
Jun 15, 11:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Jun 15, 11:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Wheeler40 min
Jun 15, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding22 min
Jun 15, 11:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 15, 11:49 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski15 min
Jun 15, 11:52 PM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
Jun 15, 11:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster20 min
Jun 16, 12:05 AM EDTSpecial Weather StatementFFCCarroll25 min
Jun 16, 12:11 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler50 min
Jun 16, 12:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee39 min
Jun 16, 12:35 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee22 min
Jun 16, 12:50 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding, Talbot40 min
Jun 16, 1:05 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart40 min
Jun 16, 1:23 AM EDTSpecial Weather StatementFFCBibb, Crawford37 min
Jun 16, 9:12 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
Jun 16, 9:45 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 16, 9:59 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot46 min
Jun 16, 10:44 AM EDTSpecial Weather StatementFFCTalbot46 min
Jun 16, 1:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Jun 16, 2:04 PM EDTSpecial Weather StatementFFCMacon, Marion41 min
Jun 16, 2:15 PM EDTSpecial Weather StatementFFCWebster45 min
Jun 16, 2:40 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter50 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter42 min
Jun 16, 5:27 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Jun 16, 5:32 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jun 16, 5:54 PM EDTSevere Thunderstorm WarningFFCWilcox51 min
Jun 16, 6:27 PM EDTSpecial Weather StatementFFCWilcox18 min
Jun 16, 6:48 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 16, 6:55 PM EDTSpecial Weather StatementFFCTelfair35 min
Jun 16, 6:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair46 min
Jun 16, 7:12 PM EDTSpecial Weather StatementFFCMontgomery48 min
Jun 16, 7:49 PM EDTSpecial Weather StatementFFCDodge26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.